MathSciNet Relay Station
MathSciNet bibliographic data
MR2775821 54D20 (03E17 03E35 54D80 54H11)
Orenshtein, Tal; Tsaban, Boaz Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011), no. 7, 3621–3637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement